# SDR VNAA0703021

- Difficulty date: March 29, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 5,760 hours, 5,648 cycles
- Engine: Ge CF348C1
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN EXTERNAL POWER DOOR OPEN ON CLIMBOUT.  CREW ELECTED TO RETURN TO MSY AND LAND WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE EXTERNAL POWER DOOR OPEN.  MAINTENANCE CLOSED DOOR AND PERFORMED OPERATIONAL CHECKS IN ACCORDANCE WITH AMM 53-10-00-210-807-A01.  NO DAMAGE NOTED AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
